# SDR SWAA2024071211787

- Difficulty date: July 12, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 54,898 hours, 31,198 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R EMER ESCAPE. SLIDE GIRT BAR RING RECENTS SLIDE FROM BEING ARMED.<[01] REPOSITIONED & SECURED R2 GIRT BAR RING. SLIDE ARMS NORMAL REF AMM 25-66-02.
